A duality approach or the boundary variation of Neumann problems

D. Bucur, Nicolas Varchon

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    In two dimensions, we study the stability of the solution of an elliptic equation with Neumann boundary conditions for nonsmooth perturbations of the geometric domain. Using harmonic conjugates, we relate this problem to the shape stability of the solution of an elliptic equation with Dirichlet boundary conditions. As a particular case, we prove the stability of the solution under a topological constraint ( uniform number of holes), which is analogous to Sverak's result for Dirichlet boundary conditions.
    Original languageEnglish
    JournalSIAM Journal on Mathematical Analysis
    Volume34
    Issue number2
    Pages (from-to)460-477
    ISSN0036-1410
    Publication statusPublished - 2002

    Fingerprint Dive into the research topics of 'A duality approach or the boundary variation of Neumann problems'. Together they form a unique fingerprint.

    Cite this